American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(28D05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 121 to 150 of 218 found      Go to page: < 2 3 4 5 6 7 8

[121] L. Flaminio. Mixing $k$-fold independent processes of zero entropy . Proc. Amer. Math. Soc. 118 (1993) 1263-1269. MR 1154245.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[122] Richard Mercer. The full group of a countable measurable equivalence relation . Proc. Amer. Math. Soc. 117 (1993) 323-333. MR 1139480.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[123] Charles Radin. Symmetry of tilings of the plane . Bull. Amer. Math. Soc. 29 (1993) 213-217. MR 1215313.
Abstract, references, and article information   
View Article: PDF

[124] Doris Fiebig. Mixing properties of a class of Bernoulli-processes . Trans. Amer. Math. Soc. 338 (1993) 479-493. MR 1102220.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[125] Jon Aaronson, Manfred Denker and Mariusz Urbański. Ergodic theory for Markov fibred systems and parabolic rational maps . Trans. Amer. Math. Soc. 337 (1993) 495-548. MR 1107025.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[126] Peter Walters. A dynamical proof of the multiplicative ergodic theorem . Trans. Amer. Math. Soc. 335 (1993) 245-257. MR 1073779.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[127] Paweł Góra. Graph-theoretic bound on number of A.C.I.M. for random transformation . Proc. Amer. Math. Soc. 116 (1992) 401-410. MR 1094502.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[128] Andrés del Junco and Mariusz Lemańczyk. Generic spectral properties of measure-preserving maps and applications . Proc. Amer. Math. Soc. 115 (1992) 725-736. MR 1079889.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[129] Liang Chen and Shi Hai Li. Shadowing property for inverse limit spaces . Proc. Amer. Math. Soc. 115 (1992) 573-580. MR 1097338.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[130] Daniel Ullman. The self-joinings of rank two mixing transformations . Proc. Amer. Math. Soc. 114 (1992) 53-60. MR 1076581.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[131] Jon Aaronson, Manfred Denker and Albert M. Fisher. Second order ergodic theorems for ergodic transformations of infinite measure spaces . Proc. Amer. Math. Soc. 114 (1992) 115-127. MR 1099339.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[132] E. Arthur Robinson. The maximal abelian subextension determines weak mixing for group extensions . Proc. Amer. Math. Soc. 114 (1992) 443-450. MR 1062835.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[133] Wolfgang Krieger, Brian Marcus and Selim Tuncel. On automorphisms of Markov chains . Trans. Amer. Math. Soc. 333 (1992) 531-565. MR 1099353.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[134] Jonathan Ashley, Bruce Kitchens and Matthew Stafford. Boundaries of Markov partitions . Trans. Amer. Math. Soc. 333 (1992) 177-201. MR 1073772.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[135] Roger L. Jones, James Olsen and Máté Wierdl. Subsequence ergodic theorems for $L\sp p$ contractions . Trans. Amer. Math. Soc. 331 (1992) 837-850. MR 1043860.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[136] Idris Assani and Karl Petersen. The helical transform as a connection between ergodic theory and harmonic analysis . Trans. Amer. Math. Soc. 331 (1992) 131-142. MR 1075378.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[137] E. Arthur Robinson. A general condition for lifting theorems . Trans. Amer. Math. Soc. 330 (1992) 725-755. MR 1040044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[138] Paul Trow. Divisibility constraints on degrees of factor maps . Proc. Amer. Math. Soc. 113 (1991) 755-760. MR 1056686.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[139] F. Blanchard and G. Hansel. Sofic constant-to-one extensions of subshifts of finite type . Proc. Amer. Math. Soc. 112 (1991) 259-265. MR 1050016.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[140] R. E. Bradley. Pseudospectral operators and the pointwise ergodic theorem . Proc. Amer. Math. Soc. 112 (1991) 863-870. MR 1050017.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[141] Lawrence Baggett and Kathy Merrill. On the cohomological equivalence of a class of functions under an irrational rotation of bounded type . Proc. Amer. Math. Soc. 111 (1991) 787-793. MR 1042261.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[142] Jane M. Hawkins and Cesar E. Silva. Noninvertible transformations admitting no absolutely continuous $\sigma$-finite invariant measure . Proc. Amer. Math. Soc. 111 (1991) 455-463. MR 1045139.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[143] G. Keller. On the clustering conjecture for Bernoulli factors of Bernoulli shifts . Proc. Amer. Math. Soc. 111 (1991) 51-53. MR 1034885.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[144] Michael T. Lacey. On weak convergence in dynamical systems to self-similar processes with spectral representation . Trans. Amer. Math. Soc. 328 (1991) 767-778. MR 1066446.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[145] Manfred Denker and Mariusz Urbański. On the existence of conformal measures . Trans. Amer. Math. Soc. 328 (1991) 563-587. MR 1014246.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[146] P. Góra and A. Boyarsky. The Frobenius-Perron operator on spaces of curves . Trans. Amer. Math. Soc. 324 (1991) 731-746. MR 1049612.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[147] Kenneth F. Andersen. On the weighted integrability of maximal ergodic ratios . Proc. Amer. Math. Soc. 110 (1990) 319-323. MR 1021892.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[148] Susan Williams. Notes on renewal systems . Proc. Amer. Math. Soc. 110 (1990) 851-853. MR 1025283.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[149] You-Shi Lou. The existence of absolutely continuous invariant measures for $C\sp {1+\epsilon}$ Jablonski transformation in ${\bf R}\sp n$ . Proc. Amer. Math. Soc. 109 (1990) 105-112. MR 1004420.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[150] Jon Aaronson and Manfred Denker. Upper bounds for ergodic sums of infinite measure preserving transformations . Trans. Amer. Math. Soc. 319 (1990) 101-138. MR 1024766.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 121 to 150 of 218 found      Go to page: < 2 3 4 5 6 7 8